Crashed my libido overnight

Im 40years old 56kg short and slim.Had libido issues 2years back and out of frustration i started black market TRT nebido every 8 weeks.

My test before starting was 477.

After 6weeks I felt like superman and this lasted for almost a year.Took nothing else beside test and didn’t do any blood works.

A year later my lebido was gone it almost happened overnight and i have tried so many Drs and nobody is able to assist. They tried putting me on depo test cyp 250mg a week in two doses combined with HCG and Nothing.Went back to Nebido and divided it into 2 doses 6weeks apart.Last shot was 6weeks back.

Im guessing that my Estrogen/testosterone ratio is out.I am still able to get the deed done but only with tadalafil 100mg but i hate not having the lebido.

My current test levels attatched.

I dont know if i should just stop everything for a few months to clear my system out and then start again towards October or carry on micro dosing and hope for the best.

I am also taking 450mg of wellbutrin prescribed by.my psychiatrist a few months afterstarting T.Also seeing a psychologist to sort out other isssues.

Crazy thing is at my lowest depressed states i stilll had a raging lebido and now that im in a much better mental state the lebido is gone.

Hope someone is able to assist.

Your Dr. doesn’t see anything wrong here? When was this taken in relation to your shot?
I would seek out a new doctor.

1 Like

6weeks in and 2days after last shot.

Also this was before i went back onto nebido.Will have some more bloods run tomorrow as my last shot of nebido was 6weeks back.I was told to split the dose.

Eat some food. Get your diet in order.

What did your doc say about your e2?

Coincidence? Dopamine compensation with higher libido during depressed states?
Were you hungover lately? Did your libido improve while being hungover?

I have been 56kg all of my adult life so i dont think ots diet related.

Doc never said anything about the e2.When i complained that libido was still low he added cialis 5mg and said that my testosterone levels are fine so my libido should be fine.

He then said its probably perfomance anxiety.

I dont drink so i have never been hangover either.

5 mg daily Cialis cause low E2 for me, at 2.5 mg E2 was 18, a bit low and it was lower on 5 mg. Your free testosterone levels are very high! Too many androgens can be as bad as not enough.

It’s not uncommon to here of men on cycles reporting lower libido.

Is my e2 to high or to low ?The reason i started trt was because of low libido.Should i stop trt ?or change my dose?how do i get my e2 levels in order?

Have you tried adding a DHT derivative?

No i haven’t

Libido is multifactorial, healthy youthful hormones is one component to having a vigorous libido. Everyone has as baseline libido, some men and women have higher libidos when compared to others, as you age it declines.

Things that affect libido:

  • Obesity
  • High blood pressure
  • Diabetes
  • Poor sleep
  • Medications
  • Stress/depression
  • Low testosterone
  • Infections
  • High prolactin
  • Low thyroid hormones
  • Alcohol & drugs
  • Surgery
  • Heart disease
1 Like

Todays bloods.

There’s your libido problem, low estrogen and sub optimal free testosterone.